# SDR HALA0700116

- Difficulty date: March 19, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 17,065 hours, 3,279 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS ALERT.  CENTER FUEL TANK AND TOTAL FUEL QTY INDICATORS BLANK.  EICAS MSG 'FUEL QTY IND' DISPLAYED.  FUEL QTY TEST NORMAL, DISPLAYS REMAINED BLANK AFTER TEST.  PERFORMED FUEL QTY TEST.  FUEL BITE AND SELF TEST ON FQIS PROCESSOR.  SYSTEM TEST PASS.  NO FURTHER ACTION REQUIRED PER FIM 28-41-00 FIG 104 116 AND 114.
